# SDR SIMA981542

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRR - FORWARD EMERGENCY FLOOR ESCAPE PATH LIGHTING INOP.  INSTALLED SERVICEABLE BATTERY PACK IN POWER SUPPLY 3WL AND OPS CHECK FOUND GOOD.  A/C RETURNED TO SERVICE.  (M)
